MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 2.0 7.0

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 2.0 7.0
Model Number MAL-1002-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The first would not open up properly and was unshaped so that it could not attach to iris.- patient contact.No injury the 2nd one of the rings was bent and would not unfurl.Noticed before entering patient eye.No patient contacts. .

Brand Name
MST
Common Device Name
MALYUGIN RING SYSTEM 2.0 7.0
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
84150154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
84150154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
84150154th ave ne
redmond, WA 98052
4255560544
MDR Report Key23723505
Report Number3019924-2025-00038
Device Sequence Number13424389
Product Code HOC
UDI-Device Identifier00844685006137
UDI-Public00844685006137
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMAL-1002-1
Device Catalogue NumberMAL-1002-1
Device Lot Number212405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown